# SDR 99ZZZX1056

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N84EA
- Make and model: Cessna 550
- Aircraft serial: 5500484
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Condition: Leaking
- Location: Mlg
- Component: 2129402
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT LANDED UNEVENTFULLY.  TROUBLESHOOTING REVEALED VALVE ON EMERGENCY PNEUMATIC RESERVOIR (BLOW DOWN BOTTLE) LEAKED, PRESSURIZING DOWN SIDE OF LANDING GEAR RETRACTION SYSTEM.  ASSEMBLY WAS REMOVED AND SHIPPED OUT FOR REPAIR.
